# SDR FDEA200907232723

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SKIN PANEL, RT WING AFT OF REAR SPAR BETWEEN RIB 1 AND RIB 5, CORROSION WAS DETECTED.  REPAIR PERFORMED IAW EA 6-5730-131269.
